RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 270–278 (Mi mz11160)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Dirichlet-Type Problem for Elliptic Systems Degenerate at a Line

S. Rutkauskas

Institute of Mathematics and Informatics, Vilnius University

Abstract: In this paper, the Dirichlet-type problem for the system of elliptic equations of second order with the degeneracy at a line crossing the domain is considered. The Dirichlet-type problem with additionally given asymptotics of the solution at this line is discussed. The uniqueness and the existence of the solution of this problem in the class of Hölder functions is proved.

Keywords: elliptic systems, degeneracy, Dirichlet problem, asymptotic of solutions.

DOI: https://doi.org/10.4213/mzm11160

Full text: PDF file (474 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 276–283

Bibliographic databases:

Document Type: Article
UDC: 517.946
Received: 15.09.2015

Citation: S. Rutkauskas, “On the Dirichlet-Type Problem for Elliptic Systems Degenerate at a Line”, Mat. Zametki, 100:2 (2016), 270–278; Math. Notes, 100:2 (2016), 276–283

Citation in format AMSBIB
\Bibitem{Rut16}
\by S.~Rutkauskas
\paper On the Dirichlet-Type Problem for Elliptic Systems Degenerate at a Line
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 270--278
\mathnet{http://mi.mathnet.ru/mz11160}
\crossref{https://doi.org/10.4213/mzm11160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588843}
\elib{http://elibrary.ru/item.asp?id=26414295}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 276--283
\crossref{https://doi.org/10.1134/S0001434616070221}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983801371}


Linking options:
  • http://mi.mathnet.ru/eng/mz11160
  • https://doi.org/10.4213/mzm11160
  • http://mi.mathnet.ru/eng/mz/v100/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    References:25
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019